# SDR AUS20030670

- Difficulty date: June 22, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 639272
- Condition: Cracked
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CYLINDER CRACKED BETWEEN VALVES. NR 3 AND NR 4 CYLINDERS REMOVED FOR LOW COMPRESSION.
